Duke Mathematical Journal

The dissection of rectangles into squares

R. L. Brooks, C. A. B. Smith, A. H. Stone, and W. T. Tutte

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 7, Number 1 (1940), 312-340.

First available in Project Euclid: 22 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 48.0X


Brooks, R. L.; Smith, C. A. B.; Stone, A. H.; Tutte, W. T. The dissection of rectangles into squares. Duke Math. J. 7 (1940), no. 1, 312--340. doi:10.1215/S0012-7094-40-00718-9. https://projecteuclid.org/euclid.dmj/1077492259

Export citation